# SDR YENA2019042950238

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 51,884 hours, 18,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 811093
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,713 hours, 2,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1692, LIR-JFK. SEAT MOUNTED EMR LIGHT AT SEAT 3C AND 7C FOUND INOP; R & R OF SEAT MOUNTED EMER LIGHT AT SEAT 3C AND 7C IAW AMM 33-51-18. NO HELP. R & R OF EPSU & EMER LIGHT BATTERY AT 11WL IAW AMM 33-51-38. ALL OPS NML OK FOR SVC.
